# SDR DL757030272

- Difficulty date: March 23, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N695DA
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 14,389 hours, 6,862 cycles
- Engine: Pwa PW2037
- Engine time: 37,506 hours, 18,201 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW2037RTC
- Part serial: 716569
- Condition: Making Metal
- Location: Nr 2
- Part time: 37,506 hours, 18,201 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

RT ENGINE CSD QUIT, WENT THROUGH NORMAL DISCONNECT PROCEDURES, CSD DISCONNECTED OK.  AFTER CSD DISCONNECTED GOT A RT ENGINE OIL FILTER LIGHT, OPENED UP THE QRH AND STARTED TO GO THROUGH THE PROCEDURE WHEN THE ENGINE SPOOLED DOWN ON ITS OWN.  NEVER FINISHED THE PROCEDURES.  DIVERTED INTO NAS.  REPLACED RIGHT ENGINE.
